# SDR UALA2012031401682

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 53,219 hours, 6,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT NEAR THE GALLEY IS INOP.   REPLACED BULB AND OP CKD NORMAL.
